# SDR USAA980597

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 29,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH AREA OF CORROSION AT STATION 947.5 LBL 14 TO RBL 33 FLOORBEAM.  CORROSION TASK NR C53-107-02.  SPLICED IN NEW 'T' CAP PER TR 53-60-02.  (M)
